# SDR DALA2022060804019

- Difficulty date: June 4, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 66,717 hours, 21,955 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 DTE, ER/A 525946-14AD REV. B; FUSELAGE / STA. 1560 FRAME / S-27R TO S-29R / CORROSION. CORRECTIVE ACTION: REF ERA 525946-14 REV B. (2264417)
